Alert archive / Texas / River Flood Warnings in 2009
River Flood Warning 22, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Oct 4, 2009, 1:16 PM CDT for Bexar County, Wilson County, Texas. It took effect at Oct 5, 2009, 2:12 AM CDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Oct 4, 2009, 1:16 PM CDT (18:16 UTC)
- In effect from
- Oct 5, 2009, 2:12 AM CDT
- Expired
- Oct 5, 2009, 7:42 PM CDT
- In force
- 18 hr
- Issued by
- NWS Austin/San Antonio, TX
- Flood severity
- Minor
Counties Bexar County, TX, Wilson County, TX
The radar
The Austin/San Antonio radar (KEWX), 51 km from the middle of the area, began a volume at 18:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point San Antonio River at Elmendorf (ELMT2). The gauge peaked at 37.13 ft at Oct 5, 2009, 2:00 AM CDT.
- Action stage
- 33 ft
- Minor stage
- 35 ft
- Moderate stage
- 39 ft
- Major stage
- 48 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08181800, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS44 KEWX 041816
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
116 PM CDT SUN OCT 04 2009
...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED
A FLOOD WARNING FOR THE...
SALADO CREEK...SAN ANTONIO RIVER
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SCATTERED SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 6-12 HOURS.
&&
TXC029-493-051216-
/O.NEW.KEWX.FL.W.0022.091005T0712Z-091006T0042Z/
/ELMT2.1.ER.091005T0712Z.091005T1200Z.091005T1242Z.NO/
116 PM CDT SUN OCT 04 2009
THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
* FLOOD WARNING FOR
THE SAN ANTONIO RIVER NEAR ELMENDORF.
* FROM LATE SUNDAY AFTERNOON TO MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 12:30 PM SUNDAY THE STAGE WAS 31.5 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 35.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE SUNDAY AFTERNOON AND CONTINUE TO
RISE TO NEAR 35.4 FEET BY EARLY MORNING. THE RIVER WILL FALL BELOW FLOOD
STAGE BY LATE MONDAY MORNING.
* IMPACT...AT 35.0 FEET...MINOR LOWLAND FLOODING INUNDATES CROP AND PASTURELAND
BELOW SAN ANTONIO TO BELOW FLORESVILLE.
$$
TXC029-051216-
/O.NEW.KEWX.FL.W.0023.091004T1904Z-091005T2048Z/
/SACT2.3.ER.091004T1904Z.091005T0000Z.091005T0848Z.NO/
116 PM CDT SUN OCT 04 2009
THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
* FLOOD WARNING FOR
THE SALADO CREEK AT SALADO CREEK AT LOOP 13.
* UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 12:15 PM SUNDAY THE STAGE WAS 15.9 FEET.
* MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY SUNDAY AFTERNOON AND CONTINUE TO RISE TO
NEAR 23.8 FEET BY SUNDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY
EARLY MONDAY MONRING.
* IMPACT...AT 22.0 FEET...MAJOR LOWLAND FLOODING REACHES THE LOOP 13 BRIDGE
FLOOR AND THE LOWER HALF OF THE KOA CAMPGROUND UPSTREAM REQUIRING VISITORS TO
EVACUATE THE LOWER HALF IMMEDIATELY AS PARK OFFICIALS DIRECT. SECONDARY
ROADS...LOW BRIDGES AND ACCESS ROADS ARE FLOODED AND VERY DANGEROUS TO
MOTORISTS.
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 7AM
LOCATION STG STG STG DAY TIME MON TUE WED THU FRI
ELMENDORF 33 35 31.5 SUN 12 PM 35.4 17.1 10.5 10.4 10.4
SALADO CREEK AT 15 18 15.9 SUN 12 PM 15.5 6.7 6.7 6.7 6.6
LOOP 13
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Oct 4, 12:58 PM CDT, 18 minutes earlier.
Area forecast discussion, Oct 4, 12:58 PM CDT, 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1258 PM CDT SUN OCT 4 2009 .AVIATION...DEEP TROPICAL MOISTURE COUPLED WITH WEAK UPPER DISTURBANCES WILL RESULT IN CONTINUED DEVELOPMENT OF SHOWERS AND ISOLATED THUNDERSTORMS THIS AFTERNOON..TAPERING OFF THIS EVENING. I-35 CORRIDOR TERMINALS VARIABLE MVFR CIGS WITH SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS LOCALLY LOWERING VSBYS TO MVFR AT TIMES. CIGS LOWERING AFTER DARK TO IFR WITH PATCHY MVFR VSBYS FORMING AFTER 03Z. CIGS LIFTING TO MVFR AFTER 17Z AND VFR AFTER 20Z. KDRT TERMINAL MVFR CIGS THIS AFTERNOON WITH SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS LOCALLY LOWERING VSBYS TO MVFR. BECOMING VFR CIGS AFTER DARK WITH A FEW LIGHT SHOWERS OR SPRINKLES. BRIEF MVFR CIGS AROUND SUNRISE BECOMING VFR BY LATE MORNING. && .PREV DISCUSSION... /ISSUED 1126 AM CDT SUN OCT 4 2009/ UPDATE... CLUSTER OF THUNDERSTORMS THAT PRODUCED HEAVY RAIN AND FLASH FLOODING IS MOVING EASTWARD OUT OF OUR CWFA. 6 TO 12 INCHES OF RAIN FELL ALONG A SWATH FROM NORTHEAST BEXAR COUNTY EASTWARD TO NEW BERLIN...YOAKUM AND VIENNA. THE FOCUS FOR HEAVY RAINFALL THIS AFTERNOON WILL SIFT NORTHWARD ACROSS THE EASTERN HILL COUNTRY AND OUR NORTHEAST COUNTIES. A WEAK FRONTAL BOUNDARY IS DRAPED ACROSS THIS AREA AND WILL SERVE AS A LOW LEVEL FOCUS FOR CONVECTION. THE AIRMASS ACROSS SOUTH CENTRAL TEXAS REMAINS UNSTABLE WITH PWS AOA 2 INCHES. THUS ISOLATED TO SCATTERED CONVECTION IS STILL POSSIBLE OUTSIDE OF THE LOW LEVEL CONVERGENCE AREA THIS AFTERNOON ONCE CONVECTIVE TRIGGER TEMPS IN THE MID 80S ARE REACHED. WE WILL BE UPDATING THE FLASH FLOOD WATCH SOON. PREV DISCUSSION... /ISSUED 642 AM CDT SUN OCT 4 2009/ DISCUSSION... SEE AVIATION DISCUSSION BELOW. AVIATION... NO SIGNIFICANT CHANGES FROM PREVIOUS FORECAST THINKING WITH IFR TO LIFR CONDITIONS PREVAILING AT ALL TAF SITES THROUGH THE EARLY MORNING HOURS. SLOW IMPROVEMENTS TO MVFR CONDITIONS ARE EXPECTED THROUGHOUT THE DAY. PERIODS OF SHRA ARE EXPECTED...WITH ISOLATED TSRA. HAVE GENERALLY HANDLED THIS WITH TEMPO GROUPS. SHRA/TSRA WILL GRADUALLY DECREASE DURING THE LATE AFTERNOON. LOW CONFIDENCE FORECAST DURING THE OVERNIGHT HOURS WITH IFR TO POSSIBLE LIFR CIGS AND VSBYS AT ALL SITES AFTER 04-05Z. PREV DISCUSSION... /ISSUED 442 AM CDT SUN OCT 4 2009/ DISCUSSION... A WIDE RANGE OF WEATHER CHANGES IS EXPECTED TODAY THROUGH NEXT WEEKEND FOR AN EARLY TO MID OCTOBER SETTING. FOR TODAY...TRENDS FROM YESTERDAY TO EARLY THIS MORNING SHOW WAVE OF S/W ENERGY COMING ACROSS SOUTH CENTRAL TEXAS TODAY. SHOWERS AND THUNDERSTORMS THAT HAVE DEVELOPED OVERNIGHT WITH WARM ADVECTION WILL CONTINUE TO TRACK EAST EARLY THIS MORNING...FOLLOWED BY ANOTHER WAVE OF RAIN AND SHOWERS TO THE WEST AND SOUTHWEST. WITH THE CONTINUED POTENTIAL OF LOCALLY HEAVY RAIN FROM THIS EARLY OCT. WEATHER PATTERN... SHOWED A FLASH FLOOD WATCH THROUGH 7 PM CDT TODAY...FOR AN AREA ALONG AND EAST OF A LINE FROM MOUNTAIN HOME IN KERR COUNTY TO HONDO TO PEARSALL. THIS INCLUDES THE METROPOLITAN AREAS OF AUSTIN AND SAN ANTONIO. RAIN AND SHOWERS FOR TODAY COULD CONTINUE FOR PART OF THIS EVENING. ANOTHER ROUND OF RAIN WITH SHOWERS OR THUNDERSTORMS IS POSSIBLE MONDAY...AS ANOTHER FALL RAIN MAKING WEATHER SYSTEM COMES ACROSS FROM THE WEST AGAIN. SHOWED CHANCE OF SHOWERS WITH THIS PATTERN FOR MONDAY. ON TUESDAY AND WEDNESDAY...SLIGHTLY MORE STABLE CONDITIONS DEVELOP AS THE STORM TRACK GOES A LITTLE FURTHER NORTH. AS A RESULT EXPECT LATE NIGHT AND MORNING CLOUDS TO PARTLY CLOUDY AND WARM AFTERNOONS TUESDAY AND WEDNESDAY...WITH A SLIGHT CHANCE FOR SHOWERS. BY THURSDAY A FEW CHANGES IN WEATHER PATTERNS SHOWS UP AS A STRONG 500 HPA TROF APPROACHES FROM THE WEST. THIS WILL CAUSE INCREASING CLOUDS AND A CHANCE FOR SHOWERS ON THURSDAY. AS THE STORM TRACK COMES FURTHER SOUTH LATE THURSDAY THROUGH FRIDAY...THE TROF TO THE WEST WILL MOVE FASTER...AND BRING WITH IT A COLD FRONT ON FRIDAY. SHOWED MOSTLY CLOUDY SKIES WITH A GOOD CHANCE OF RAIN AND SHOWERS FRIDAY AND COOLER TEMPERATURES. THE COLD FRONT FOR FRIDAY WILL BRING A CHANGE TO TEMPERATURES WITH COOLER OVERNIGHT LOWS AND MILD TO WARM DAYTIME HIGHS NEXT WEEKEND...OCT. 10TH AND 11TH. EXPECT SHOWERS ON FRIDAY NIGHT TO TRACK TO THE EAST...WITH RAIN CHANCES DECREASING QUICKLY FROM THE WEST SATURDAY. AS A RESULT SHOWED MOSTLY SUNNY TO PARTLY CLOUDY CONDITIONS FOR SATURDAY...AS DRY AND COOLER AIR SPILLS OVER THE AREA FROM THE NORTHWEST. MOSTLY CLEAR CONDITIONS ARE EXPECTED NEXT SATURDAY NIGHT OF THIS COMING WEEKEND TO MOSTLY SUNNY SKIES ON SUNDAY OCT. 11. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 67 84 77 91 75 / 50 50 30 20 20 AUSTIN BERGSTROM INTL AIRPORT 67 84 74 91 74 / 50 50 30 20 20 NEW BRAUNFELS MUNI AIRPORT 69 86 74 92 74 / 50 50 20 20 10 BURNET MUNI AIRPORT 65 80 74 89 71 / 50 50 30 20 20 DEL RIO INTL AIRPORT 71 89 76 91 76 / 30 30 20 20 10 GEORGETOWN MUNI AIRPORT 66 82 74 89 72 / 50 50 30 20 20 HONDO MUNI AIRPORT 72 88 75 92 75 / 50 50 20 20 10 SAN MARCOS MUNI AIRPORT 67 85 74 91 74 / 50 50 30 20 20 LA GRANGE - FAYETTE REGIONAL 68 86 75 91 75 / 50 50 30 20 20 SAN ANTONIO INTL AIRPORT 72 86 77 91 76 / 50 50 20 20 10 STINSON MUNI AIRPORT 72 88 76 92 76 / 50 50 20 20 10 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET... CALDWELL...COMAL...DE WITT...FAYETTE...FRIO...GILLESPIE... GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...LAVACA... LEE...LLANO...MEDINA...TRAVIS...WILLIAMSON...WILSON. && 13/02
Hazardous weather outlook, Oct 4, 5:38 AM CDT, 7 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 538 AM CDT SUN OCT 4 2009 TXZ171>173-186>194-204>209-219>225-051045- LLANO-BURNET-WILLIAMSON-KERR-BANDERA-GILLESPIE-KENDALL-BLANCO- HAYS-TRAVIS-BASTROP-LEE-MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL- FAYETTE-FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA- 538 AM CDT SUN OCT 4 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... A FLASH FLOOD WATCH IS IN EFFECT UNTIL 7 PM. AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS SOUTH CENTRAL TEXAS TODAY. THIS FEATURE WILL COMBINE WITH DEEP ATMOSPHERIC MOISTURE AND RESULT IN WIDESPREAD SHOWERS AND THUNDERSTORMS THROUGHOUT THE DAY. LOCALLY HEAVY RAINFALL IS EXPECTED. NEW RAINFALL AMOUNTS WILL AVERAGE ONE TO THREE INCHES. ISOLATED HIGHER TOTALS OF FOUR TO FIVE INCHES OR MORE IS POSSIBLE. THE ADDITIONAL RAINFALL MAY QUICKLY RUNOFF AND CAUSE FLASH FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. TXZ183>185-202-203-217-218-228-051045- VAL VERDE-EDWARDS-REAL-KINNEY-UVALDE-MAVERICK-ZAVALA-DIMMIT- 538 AM CDT SUN OCT 4 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS SOUTH CENTRAL TEXAS TODAY. THIS FEATURE WILL COMBINE WITH DEEP ATMOSPHERIC MOISTURE AND RESULT IN PERIODS OF SHOWERS AND THUNDERSTORMS THROUGHOUT THE DAY. NEW RAINFALL AMOUNTS WILL AVERAGE ONE HALF OF AN INCH TO ONE INCH. ISOLATED HIGHER TOTALS OF ONE AND A HALF TO TWO INCHES OR MORE IS POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Oct 4, 10:51 AM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1051 AM CDT SUN OCT 04 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0500 AM FLASH FLOOD 2 N WINDCREST 29.55N 98.38W
10/04/2009 BEXAR TX COUNTY OFFICIAL
WEIDNER RD AT SCHERTZ RD CLOSED NUMEROUS RDS CLOSED IN
CO.
&&
EVENT NUMBER EWX0900150
JPBLocal storm report, Oct 4, 11:14 AM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1114 AM CDT SUN OCT 04 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1000 AM FLASH FLOOD 1 W HOCHHEIM 29.32N 97.32W
10/04/2009 DEWITT TX LAW ENFORCEMENT
HWY US183 CLOSED FROM 9 AM TO 11 AM DUE TO HIGH WATER.
&&
EVENT NUMBER EWX0900151
JPBLocal storm report, Oct 4, 11:16 AM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1116 AM CDT SUN OCT 04 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1115 AM FLASH FLOOD 7 SSE HOCHHEIM 29.22N 97.27W
10/04/2009 DEWITT TX LAW ENFORCEMENT
HIGHWAY 77 AND 77A FROM CUERO TO YOAKUM ARE CLOSED DUE
TO FLOODING.
&&
EVENT NUMBER EWX0900152
CJMLocal storm report, Oct 4, 12:55 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1255 PM CDT SUN OCT 04 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL 1 SW KINGSBURY 29.64N 97.83W
10/03/2009 E0.75 INCH GUADALUPE TX COCORAHS
&&
EVENT NUMBER EWX0900153
JPBLocal storm report, Oct 4, 12:58 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1258 PM CDT SUN OCT 04 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0330 PM HEAVY RAIN 3 NE SPRING BRANCH 29.89N 98.37W
10/03/2009 M2.90 INCH COMAL TX COCORAHS
2.90 INCHES OF RAIN OVER AN HOUR AND A HALF NEAR SPRING
BRANCH.
0330 PM FLASH FLOOD TIMBERWOOD PARK 29.71N 98.48W
10/03/2009 BEXAR TX TRAINED SPOTTER
TRAINED SPOTTER REPORTED 2.5 INCHES OF RAIN AROUND
TIMBERWOOD PARK
0444 PM HAIL MCQUEENEY 29.60N 98.05W
10/03/2009 E0.25 INCH GUADALUPE TX TRAINED SPOTTER
TRAINED SPOTTER OBSERVED PEA SIZED HAIL AROUND 440 PM.
0450 PM HEAVY RAIN 3 WSW NEW BRAUNFELS 29.68N 98.16W
10/03/2009 M1.27 INCH COMAL TX COCORAHS
COCORAHS OBSERVER REPORTED 1.27 INCHES SO FAR... WITH
0.76 INCHES IN THE PAST 19 MINUTES.
0500 PM HEAVY RAIN 6 WNW ZORN 29.79N 98.06W
10/03/2009 M2.10 INCH COMAL TX CO-OP OBSERVER
2.10 INCHES OF RAIN NORTH NORTHEAST OF NEW BRAUNFELS.
0505 PM HAIL 1 SW KINGSBURY 29.64N 97.83W
10/03/2009 E0.75 INCH GUADALUPE TX COCORAHS
0514 PM FLASH FLOOD 8 SE CEDAR CREEK 29.99N 97.42W
10/03/2009 BASTROP TX EMERGENCY MNGR
LOWER REDROCK ROAD AT FM 535 CLOSED DUE TO FLOODING.
0514 PM FLASH FLOOD 6 S CEDAR CREEK 30.00N 97.51W
10/03/2009 BASTROP TX EMERGENCY MNGR
FM812 AT FM672 CLOSED DUE TO FLOODING.
0514 PM FLASH FLOOD 5 SSW CEDAR CREEK 30.02N 97.54W
10/03/2009 BASTROP TX EMERGENCY MNGR
HIGHVIEW RANCH ROAD AT FM 812 CLOSED DUE TO FLOODING.
0514 PM FLASH FLOOD 9 SSE CEDAR CREEK 29.97N 97.44W
10/03/2009 BASTROP TX EMERGENCY MNGR
FM20 AT CEDAR HOLLOW CLOSED DUE TO FLOODING.
0543 PM FLASH FLOOD 3 E ROSANKY 29.93N 97.25W
10/03/2009 BASTROP TX EMERGENCY MNGR
FM 535 BETWEEN SMITHVILLE AND ROSANKY CLOSED DUE TO 3-4
INCHES OF WATER COVERING THE ROAD.
0700 PM FLASH FLOOD 3 NE ROSANKY 29.97N 97.27W
10/03/2009 BASTROP TX EMERGENCY MNGR
WATER RESCUE CURRENTLY ONGOING ON FM 535 BETWEEN
SMITHVILLE AND ROSANKY
0705 PM HEAVY RAIN 6 SW BASTROP 30.04N 97.36W
10/03/2009 M2.79 INCH BASTROP TX COCORAHS
2.79 INCHES SO FAR... WITH 1.95 INCHES IN THE PAST 2
HOURS.
0500 AM FLASH FLOOD 2 N WINDCREST 29.55N 98.38W
10/04/2009 BEXAR TX COUNTY OFFICIAL
WEIDNER RD AT SCHERTZ RD CLOSED NUMEROUS RDS CLOSED IN
CO.
0628 AM HEAVY RAIN 7 SE NEW BERLIN 29.40N 98.01W
10/04/2009 M5.80 INCH GUADALUPE TX COCORAHS
5.80 INCHES OF RAIN OVER TWO HOURS 6 MILES SOUTHEAST OF
NEW BERLIN.
0652 AM HEAVY RAIN SMILEY 29.27N 97.64W
10/04/2009 M3.49 INCH GONZALES TX COCORAHS
3.49 INCHES OF RAIN WITH 2.14 INCHES OF RAIN IN THE
PAST 30 MINS NEAR SMILEY.
0700 AM HEAVY RAIN 4 NW LIVE OAK 29.59N 98.39W
10/04/2009 M11.13 INCH BEXAR TX COCORAHS
MOSTLY FELL BETWEEN 4 AM AND 7 AM
0709 AM HEAVY RAIN 3 WSW NEW BRAUNFELS 29.69N 98.17W
10/04/2009 M5.78 INCH COMAL TX COCORAHS
5.78 INCHES OF RAIN REPORTED NEAR NEW BRAUNFELS WITH
2.12 INCHES OCCURING OVER THE PAST 30 MINS.
0730 AM HEAVY RAIN 2 WNW GARDEN RIDGE 29.64N 98.32W
10/04/2009 M7.16 INCH COMAL TX COCORAHS
7.16 INCHES REPORTED OVER 24 HOURS WITH 6.55 INCHES
OVER THE PAST 12 HOURS NEAR GARDEN RIDGE.
0802 AM FLASH FLOOD 5 SW NEW BRAUNFELS 29.65N 98.18W
10/04/2009 GUADALUPE TX TRAINED SPOTTER
SPOTTER ON SOUTH I-35 REPORTED WATER ON THE ROAD
BETWEEN EXIT 180 AND 183.
0821 AM HEAVY RAIN 6 N SAN MARCOS 29.96N 97.93W
10/04/2009 M6.32 INCH HAYS TX COCORAHS
6.32 INCHES OF RAIN OVER 24 HOURS WITH 4.32 INCHES OVER
THE PAST 19 HOURS.
0840 AM HEAVY RAIN 7 SE NEW BERLIN 29.40N 98.02W
10/04/2009 M8.01 INCH GUADALUPE TX COCORAHS
8.01 INCHES REPORTED OVER 24 HOURS WITH 2.21 INCHES
OVER THE PAST 51 MINS.
0900 AM FLASH FLOOD SEGUIN 29.58N 97.97W
10/04/2009 GUADALUPE TX LAW ENFORCEMENT
GUADALUPE COUNTY SHERIFFS OFFICE REPORTS OVER 30 ROAD
CLOSURES ACROSS THE COUNTY DUE TO WATER OVER THE
ROADWAYS
0910 AM FLASH FLOOD 2 N NIXON 29.30N 97.76W
10/04/2009 GONZALES TX EMERGENCY MNGR
HWY 80 AT FM 1117 CLOSED DUE TO FLOODING.
0911 AM FLASH FLOOD 4 E HOLLYWOOD PARK 29.60N 98.42W
10/04/2009 BEXAR TX DEPT OF HIGHWAYS
BULVERDE ROAD AT CLASSEN ROAD CLOSED DUE TO FLOODING.
0921 AM HEAVY RAIN 8 SSW CUERO 28.99N 97.34W
10/04/2009 M1.05 INCH DEWITT TX COCORAHS
1.05 INCHES IN THE PAST 16 MINS SOUTH SOUTHWEST OF
CUERO.
0932 AM FLASH FLOOD 6 NNE GARDEN RIDGE 29.71N 98.24W
10/04/2009 COMAL TX NWS EMPLOYEE
FM 1863 IS CLOSED DUE TO FLOODING.
0934 AM FLASH FLOOD 1 SW HOCHHEIM 29.31N 97.31W
10/04/2009 DEWITT TX LAW ENFORCEMENT
STATE HIGHWAY 111 EAST OF HOCHHEIM CLOSED DUE TO
FLOODING.
0940 AM FLASH FLOOD 4 NNW YOAKUM 29.35N 97.16W
10/04/2009 LAVACA TX LAW ENFORCEMENT
STATE HIGHWAY 95 FROM MOULTON TO YOAKUM CLOSED DUE TO
FLOODING.
0946 AM HEAVY RAIN 2 SE SEGUIN 29.56N 97.94W
10/04/2009 M1.95 INCH GUADALUPE TX COCORAHS
1.95 INCHES OF RAIN NEAR SEGUIN OVER THE PAST 2 HOURS.
1000 AM FLASH FLOOD 1 W HOCHHEIM 29.32N 97.32W
10/04/2009 DEWITT TX LAW ENFORCEMENT
HWY US183 CLOSED FROM 9 AM TO 11 AM DUE TO HIGH WATER.
1012 AM FLASH FLOOD 4 N NEW BERLIN 29.52N 98.10W
10/04/2009 GUADALUPE TX LAW ENFORCEMENT
CR465 NEAR SANTA CLARA CLOSED DUE TO FLOODING. OTHER
CLOSED ROADS IN THE COUNTY INCLUDE CRS 775...539... 467
1028 AM HEAVY RAIN YOAKUM 29.29N 97.15W
10/04/2009 M11.00 INCH DEWITT TX PUBLIC
24 HOUR RAINFALL... MOSTLY SINCE 6 AM
1115 AM FLASH FLOOD 7 SSE HOCHHEIM 29.22N 97.27W
10/04/2009 DEWITT TX LAW ENFORCEMENT
HIGHWAY 77 AND 77A FROM CUERO TO YOAKUM ARE CLOSED DUE
TO FLOODING.
&&
EVENT NUMBER EWX0900120 EWX0900121 EWX0900122 EWX0900123 EWX0900128
EWX0900153 EWX0900124 EWX0900125 EWX0900126 EWX0900127 EWX0900129
EWX0900131 EWX0900130 EWX0900150 EWX0900132 EWX0900134 EWX0900148
EWX0900133 EWX0900135 EWX0900136 EWX0900137 EWX0900138 EWX0900139
EWX0900140 EWX0900141 EWX0900144 EWX0900142 EWX0900143 EWX0900145
EWX0900146 EWX0900151 EWX0900147 EWX0900149 EWX0900152
JPBLocal storm report, Oct 4, 1:13 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
113 PM CDT SUN OCT 04 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0103 PM FLASH FLOOD 1 WNW ROUND ROCK 30.52N 97.69W
10/04/2009 WILLIAMSON TX TRAINED SPOTTER
SPOTTER REPORTED STREET FLOODING IN THE BRUSHY CREEK
AREA.
&&
EVENT NUMBER EWX0900154
CJMThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 3, 7:11 PM CDT | Flash Flood Warning | EWX | Bastrop, Fayette | 2 hr |
| Oct 3, 9:25 PM CDT | Areal Flood Advisory | EWX | Bexar, Caldwell, Comal, Guadalupe, Hays | 110 min |
| Oct 4, 12:04 AM CDT | Areal Flood Advisory | EWX | Bexar | 116 min |
| Oct 4, 12:57 AM CDT | Areal Flood Advisory | EWX | Atascosa, Bexar, Wilson | 108 min |
| Oct 4, 3:06 AM CDT | Areal Flood Advisory | EWX | Bexar, Comal, Guadalupe, Hays | 114 min |
| Oct 4, 3:12 AM CDT | Flash Flood Warning | EWX | Bexar | 2 hr |
| Oct 4, 3:59 AM CDT | Flash Flood Watch | EWX | Atascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 19 more | 21 hr |
| Oct 4, 4:41 AM CDT | Flash Flood Warning | EWX | Gonzales, Guadalupe, Wilson | 2 hr |
| Oct 4, 5:11 AM CDT | Flash Flood Warning | EWX | Bexar | 2 hr |
| Oct 4, 5:55 AM CDT | Flash Flood Warning | EWX | Comal, Guadalupe | 80 min |
| Oct 4, 6:36 AM CDT | Areal Flood Advisory | EWX | Atascosa, Frio | 114 min |
| Oct 4, 6:46 AM CDT | Flash Flood Warning | EWX | DeWitt, Gonzales | 4 hr |
| Oct 4, 7:07 AM CDT | Flash Flood Warning | EWX | Bexar | 3 hr |
| Oct 4, 7:15 AM CDT | Flash Flood Warning | EWX | Comal, Guadalupe, Wilson | 3 hr |
| Oct 4, 8:25 AM CDT | Areal Flood Advisory | EWX | Karnes | 110 min |
| Oct 4, 8:41 AM CDT | Flash Flood Warning | EWX | Lavaca | 3 hr |
| Oct 4, 12:26 PM CDT | River Flood Warning | EWX | DeWitt | 69 hr |
| Oct 4, 12:26 PM CDT | River Flood Warning | EWX | DeWitt | 45 hr |
| Oct 4, 12:35 PM CDT | River Flood Warning | EWX | Comal, Guadalupe | 4 hr |
| Oct 4, 1:16 PM CDT | River Flood Warning | EWX | Bexar | 27 hr |
| Oct 4, 1:19 PM CDT | Areal Flood Advisory | EWX | Blanco, Burnet, Llano, Travis, Williamson | 116 min |
| Oct 4, 2:34 PM CDT | Areal Flood Advisory | EWX | Bastrop, Lee | 116 min |
| Oct 4, 3:07 PM CDT | Areal Flood Advisory | EWX | Caldwell | 113 min |
| Oct 4, 3:26 PM CDT | Flash Flood Warning | EWX | Lee | 78 min |
| Oct 4, 3:46 PM CDT | Areal Flood Advisory | EWX | Fayette | 119 min |
| Oct 4, 5:22 PM CDT | Areal Flood Advisory | EWX | DeWitt, Gonzales, Lavaca | 3 hr |
| Oct 4, 6:34 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 56 min |
Nearby
River Flood Warnings in Texas, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.